# SDR CALA2024031900787

- Difficulty date: March 15, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 67,874 hours, 29,695 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 4501310000
- Condition: Leaking
- Location: Green Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

G HYD RSVR LO LEVEL WITH OBSERVED QTY LOSS ON ECAM - TOMC KROWN YELLOW ELEC AND PTU OK, REQUIRES DRY MOTOR LEAK CHECK.  FOUND ENGINE PUMP PRESSURE SWITCH FIN.   1074GK LEAKING , REMOVED AND REPLACED ENGINE PRESSURE WITH MFG PN 450-1-3100-00 M&E 31-2911-3-0011 IAW AMM 29-11-17-400-010A UP TO TEST C. (OPERATIONAL TEST OF GREEN SYS) . LEAK CHECK WITH METER,  GREEN SYS SERVICED REF MT 29-004. GREEN SYS SERVICED REF MT 29-004. REFERENCE 7355946 REQUIRES DRY MOTOR LEAK CHECK REF AMM 71-00-00-710-045-A DUE TO PRESSURE SWITCH 1074GK REPLACEMENT.  PERFORM DRY MOTOR LEAK CHECK REF AMM 71-00-00-710-045-A #1 ENG WITH ASSISTANCE FROM FLIGHT CREW TO RUN ENGINES,   ACCOMPLISHED DRY MOTOR WITH CREW, OPS CK GOOD,LEAK CHKD GOOD.
